Over the last few years my halluciations have increased - most are at night, but some during the day. They run the range from sight, smell, taste, hearing and feelings. Sleeping with the light on can be a good thing for me. Question is...should i be concerned? Is this a progress trait that is going to continue getting worse?
Yes if they've worsened you should definitely speak to your psychiatrist about it. Its unusual that they would be worse at night unless there are psychological issues that bring on stress that worsens it or the medication you are taking has a short half life and runs out at that time. You should explain that to your psychiatrist as well. Either way when hallucinations progress in this manner its best that a psychiatrist follow up so they can understand the cause and adjust the medication so they can treat it.
I once had repeated hallucinations too of the same thing during early morning time followed by an extremely scary one. I immediately made an appointment with my psychiatrist who termed the repeat visuals and voices as a seizure and told me to increase the dose of Klonopin which helps me relax more at night and sleep better so I don't have these hallucinations anymore. although I still sometimes see images or can sense things happening during the day but just brush them off thinking my mind is tired or i've retained some old memory in my head. Your psychiatrist of course would know best based on your symptoms and the meds you're on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.